Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Bogomolov-type smoothness
on deformations of the regular parts
of isolated singularities


Author: Kimio Miyajima
Journal: Proc. Amer. Math. Soc. 125 (1997), 485-492
MSC (1991): Primary 32G05; Secondary 14B07, 13D10
MathSciNet review: 1363432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the Tian-Todorov method, proving the Bogomolov
smoothness theorem (for deformations of compact Kähler manifolds) to deformations of the regular part of a Stein space with a finite number of isolated singular points. By the argument based on the Hodge structure on a strongly pseudo-convex Kähler domain or on a punctured Kähler space, we obtain an unobstructed subspace of the infinitesimal deformation space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G05, 14B07, 13D10

Retrieve articles in all journals with MSC (1991): 32G05, 14B07, 13D10


Additional Information

Kimio Miyajima
Affiliation: Mathematical Institute, College of Liberal Arts \ Kagoshima University, Kagoshima-shi 890, Japan
Email: miyajima@cla.kagoshima-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03712-X
PII: S 0002-9939(97)03712-X
Keywords: Deformation, isolated singularity, Hodge structure
Received by editor(s): August 14, 1995
Additional Notes: Partially supported by The Sumitomo Foundation.
Communicated by: Peter Li
Article copyright: © Copyright 1997 American Mathematical Society